# SDR SWIA202161608

- Difficulty date: September 28, 2021
- Submitted: October 7, 2021
- Operation: Air carrier
- Aircraft: N278SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000742
- Aircraft time: 7,450 hours, 5,539 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: 17103781901
- Condition: Bent
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #3 FLAP TRACK CONNECTING ROD BENT (#170-03781-901)    (C-CHECK RO  10/06/2021)     / REMOVED AND REPLACED RH #3 FLAP TRACK CONNECTING ROD. REF AMM 57-57-40
